Disjoint factors of diameter two in complete graphs release_k32glrkrxrdzzmt2kwwartdufe

by Juraj Bosák

Published in Journal of combinatorial theory. Series B (Print) by Elsevier BV.

Volume 16p57-63 (1974)

Archived Files and Locations

application/pdf  314.0 kB
file_45momgbwabcepjsxionstk7tcy
web.archive.org (webarchive)
web.archive.org (webarchive)
core.ac.uk (aggregator)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1974
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0095-8956
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: acc528a5-e145-4940-8f35-d23ef7d1672c
API URL: JSON